# SDR AALA202504178521

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,895 hours, 28,705 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK ALONG THE RIB LINE AT STAB STA 184.70 LOCATED 9" FROM THE AFT SPAR. INSTALLED REPAIR FILLED, DOUBLER, AND EDGE SEALED DOUBLER. PER SRM 55-10-01-2R-11 AND TLE BOW 9935085.
